Publication
Title
Transformation of non positive semidefinite correlations matrices
Author
Language
English
Source (journal)
Communications in statistics : theory and methods. - New York, N.Y.
Publication
New York, N.Y. : 1993
ISSN
0361-0926
Volume/pages
22(1993), p. 965-984
ISI
A1993KZ73700002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 26.07.2017
To cite this reference